Notes on Homeomorphisms via \(\delta \hat{g}\) -Sets

Main Article Content

M. Lellis Thivagar
B. Meera Devi

Abstract

The aim of this paper is to  introduce two  new classes of mappings of \(\delta \hat{g}\)-homeomorphism and \(\delta \hat{g}c\)-homeomorphism using \(\delta \hat{g}\)-closed sets and study their basic properties. We also investigate its group structure of their subgroup. We also investigate its relationship with other types of functions.

Article Details

How to Cite
Thivagar, M. L. ., & Devi, B. M. . (2022). Notes on Homeomorphisms via \(\delta \hat{g}\) -Sets. Journal of Advanced Studies in Topology, 2(1), 37–43. Retrieved from http://m-sciences.com/index.php/jast/article/view/24
Section
Research Articles

Most read articles by the same author(s)